MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. SUCTION VALVE

AIZU OLYMPUS CO., LTD. SUCTION VALVE
Model Number MH-443
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was observed during the device inspection, that the suction valve exhibited a foreign object clogged in the lateral hole of the "s button".There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This report is related to mfr (b)(4).The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, olympus confirmed foreign material came out of the device was found to be part of the cleaning brush (brush part).However, a definitive root cause cannot be determined.Olympus will continue to monitor field performance for this device.

Brand Name
SUCTION VALVE
Common Device Name
SUCTION VALVE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20014184
Report Number9610595-2024-16561
Device Sequence Number20613868
Product Code FDS
UDI-Device Identifier04953170071256
UDI-Public04953170071256
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMH-443
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CV-1500; GIF-1200N: GASTROINTESTINAL VIDEOSCOPE SN: (B)(6)
Patient SexUnknown